DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 21, 2008

  • Well posedness for Hirota-Satsuma's equation

    Rafael Iório and Didier Pilod

    Volume 21, 2008, pages 1177-1192

  • Integral operators in spaces of bounded almost periodic and almost automorphic functions

    Gaston M. N'Guérékata and Alexander Pankov

    Volume 21, 2008, pages 1155-1176

  • Asymptotic stability of a decaying solution to the Keller-Segel system of degenerate type

    Takayoshi Ogawa

    Volume 21, 2008, pages 1113-1154

  • Energy dependent inverse scattering on the line

    Yutaka Kamimura

    Volume 21, 2008, pages 1083-1112

  • Stochastic perturbation of nonlinear degenerate parabolic problems

    G. Vallet

    Volume 21, 2008, pages 1055-1082

  • Application of Ingham-Beurling-type theorems to coefficient identifiability of vibrating systems: finite time identifiability

    Jin-De Chang and Bao-Zhu Guo

    Volume 21, 2008, pages 1037-1054

  • Singular limits for 4-dimensional semilinear elliptic problems with exponential nonlinearity adding a singular source term given by Dirac masses

    Makkia Dammak and Taieb Ouni

    Volume 21, 2008, pages 1019-1036

  • Decay transference and Fredholmness of differential operators in weighted Sobolev spaces

    Patrick J. Rabier

    Volume 21, 2008, pages 1001-1018

  • Sturm-Liouville problems for an abstract differential equation of elliptic type in UMD spaces

    Mustapha Cheggag, Angelo Favini, Rabah Labbas, Stéphane Maingot, and Ahmed Medeghri

    Volume 21, 2008, pages 981-1000

  • Existence of multiple positive solutions for a nonlinear elliptic problem with the critical exponent and a Hardy term

    Norimichi Hirano and Naoki Shioji

    Volume 21, 2008, pages 971-980

  • Time decay of solution for the KdV equation with multiplicative space-time noise

    Yoshio Tsutsumi

    Volume 21, 2008, pages 959-970

  • Stabilization of the wave equation with boundary or internal distributed delay

    Serge Nicaise and Cristina Pignotti

    Volume 21, 2008, pages 935-958

  • Well posedness for a hyperbolic-parabolic Cauchy problem arising in population dynamics

    Mimmo Ianelli and Gabriela Marinoschi

    Volume 21, 2008, pages 917-934

  • Multiple solutions for operator equations involving duality mappings on Orlicz-Sobolev spaces

    George Dinca and Pavel Matei

    Volume 21, 2008, pages 891-916

  • A remark on the Cauchy problem for the generalized Benney-Luke equation

    José Raúl Quintero

    Volume 21, 2008, pages 859-890

  • Fully nonlinear gauge invariant evolution of the plane wave

    Kazuyuki Doi

    Volume 21, 2008, pages 851-858

  • Uniform gradient bounds for the primitive equations of the ocean

    Igor Kukavica and Mohammed Ziane

    Volume 21, 2008, pages 837-849

  • Existence results for non-uniformly elliptic equations with general growth in the gradient

    Francesco Della Pietra

    Volume 21, 2008, pages 821-836

  • Controllability results of linear parabolic integrodifferential equations

    K. Balachandran and R. Lavanya

    Volume 21, 2008, pages 801-819

  • Sharp analytic-Gevrey regularity estimates down to $t=0$ for solutions to semilinear heat equations

    Todor Gramchev and Grzegorz ?ysik

    Volume 21, 2008, pages 771-799

  • Local and global solutions for the non-linear Schrödinger-Boussinesq system

    Luiz Gustavo Farah

    Volume 21, 2008, pages 743-770

  • Green's function of non-linear degenerate elliptic operators and its application to regularity

    Zhaosheng Feng, Hanfang Lu, and Shenzhou Zheng

    Volume 21, 2008, pages 717-741

  • Harnack estimates for some non-linear parabolic equation

    Masashi Mizuno

    Volume 21, 2008, pages 693-716

  • Regularity criteria for the generalized Navier-Stokes and related equations

    Jishan Fan and Tohru Ozawa

    Volume 21, 2008, pages 681-691

  • Stationary solutions of the Schrödinger-Newton model—an ODE approach

    Philippe Choquard, Joachim Stubbe, and Marc Vuffray

    Volume 21, 2008, pages 665-679

  • Construction of singular solutions for elliptic problem of fourth order derivative with a subcritical non-linearity

    Imed Abid and Sami Baraket

    Volume 21, 2008, pages 653-664

  • Existence of global solutions for a semilinear parabolic Cauchy problem

    Munemitsu Hirose

    Volume 21, 2008, pages 623-652

  • Pseudo-radial solutions of semi-linear elliptic equations on symmetric domains

    Ahmad El Soufi and Mustapha Jazar

    Volume 21, 2008, pages 601 -622

  • Asymptotically almost periodic solutions to some classes of second-order functional differential equations

    Toka Diagana, Hernán Henriquez, and Eduardo Hernández

    Volume 21, 2008, pages 575-600

  • Parametric analyticity of functional variations of Dirichlet-Neumann operators

    Carlo Fazioli and David P. Nicholls

    Volume 21, 2008, pages 541-574

  • Existence and controllability results for non-densely defined impulsive semilinear functional differential equations

    Nadjet Abada, Mouffak Benchohra, and Hadda Hammouche

    Volume 21, 2008, pages 513-540

  • Higher order ordinary differential-operator equations on the whole axis in UMD Banach spaces

    Angelo Favini and Yakov Yakubov

    Volume 21, 2008, pages 497-512

  • On the existence and radial symmetry of maximizers for functionals with critical exponential growth in $Bbb R^2$

    Cristina Tarsi

    Volume 21, 2008, pages 477-495

  • Topological arguments in prescribing the scalar curvature under minimal boundary mean curvature condition on $S^n_+$

    Ridha Yacoub

    Volume 21, 2008, pages 459-476

  • On the regularity criteria for the generalized Navier-Stokes equations and Lagrangian averaged Euler equations

    Jishan Fan and Tohru Ozawa

    Volume 21, 2008, pages 443-457

  • Asymptotic analysis of the abstract telegraph equation

    Ted Clarke, Eugene C. Eckstein, and Jerome A. Goldstein

    Volume 21, 2008, pages 433-442

  • Local property of the mountain-pass critical point and the mean field equation

    Hiroshi Ohtsuka and Takashi Suzuki

    Volume 21, 2008, pages 421-432

  • Anisotropic equations: Uniqueness and existence results

    Stanislav Antontsev and Michel Chipot

    Volume 21, 2008, pages 401-419

  • Existence results for a class of degenerate elliptic equations

    F. Feo, M. R. Posteraro, and G. di Blasio

    Volume 21, 2008, pages 387-400

  • On a degenerate scalar conservation law with general boundary condition

    Kaouther Ammar and Petra Wittbold

    Volume 21, 2008, pages 363-386

  • Explicit construction of a boundary feedback law to stabilize a class of parabolic equations

    Abdelhadi Elharfi

    Volume 21, 2008, pages 351-362

  • On a doubly nonlinear phase-field model for first-order transitions with memory

    V. Berti, M. Fabrizio, and C. Giorgi

    Volume 21, 2008, pages 325-350

  • On the existence of positive solutions for a nonlocal elliptic problem involving the $p$-Laplacian and the generalized Lebesgue space $L^{p(x)}(Omega)$

    Francisco Julio S. A. Corrêa, Giovany M. Figueiredo, and Francisco Paulo M. Lopes

    Volume 21, 2008, pages 305-324

  • Multiple solutions for a class of nonlinear equations involving a duality mapping

    Jenica Crînganu and George Dinca

    Volume 21, 2008, pages 265-284

  • On the higher integrability for certain nonlinear problems

    Anna Verde and Gabriella Zecca

    Volume 21, 2008, pages 247-263

  • Series solutions for KPP type equations

    Amin Boumenir and Nguyen Van Minh

    Volume 21, 2008, pages 235-246

  • On homogenization of a mixed boundary optimal control problem

    Ciro D'Apice and Umberto De Maio

    Volume 21, 2008, pages 201-234

  • A priori estimates for infinitely degenerate quasilinear equations

    Cristian Rios, Eric T. Sawyer, and Richard L. Wheeden

    Volume 21, 2008, pages 131-200

  • Limiting jump conditions for Josephson junctions in Ginzburg-Landau theory

    Ayman Kachmar

    Volume 21, 2008, pages 95-130

  • Unique continuation for stochastic parabolic equations

    Xu Zhang

    Volume 21, 2008, pages 81-93

  • Smoothness of inertial manifolds for semilinear evolution equations in complex Banach spaces

    Satoru Takagi

    Volume 21, 2008, pages 63-80

  • An unconditional existence result for elastohydrodynamic piezoviscous lubrication problems with Elrod-Adams model of cavitation

    Guy Bayada, Laurent Chupin, and Bérénice Grec

    Volume 21, 2008, pages 41-62

  • Existence of solution for a anisotropic equation with critical exponent

    Claudianor Oliveira Alves and Abdallah El Hamidi

    Volume 21, 2008, pages 25-40

  • On the stability of steady size-distributions for a cell-growth process with dispersion

    Ronald Begg, Graeme C. Wake, and David J. N. Wall

    Volume 21, 2008, pages Jan-24